CSpace  > 计算数学与科学工程计算研究所
Symplectic integrators with adaptive time step applied to runaway electron dynamics
Shi, Yanyan1,2; Sun, Yajuan1,2; He, Yang3; Qin, Hong4,5; Liu, Jian5,6
2019-08-01
Source PublicationNUMERICAL ALGORITHMS
ISSN1017-1398
Volume81Issue:4Pages:1295-1309
AbstractStudying the dynamics of runaway electrons has theoretical and practical significance. As the system is highly relativistic, multi-scale and nonlinear, accurate and efficient numerical methods with long-term stability are necessary. In this paper, we develop symplectic methods with adaptive time step and discuss the choice of step-size functions in accordance with the simulation problems for runaway electrons. In the implementation, in order to explore the practical impact of runaway electron dynamics, we use the electromagnetic field and some parameters often used in the study of plasma problems. Numerical results show that the new derived symplectic methods with adaptive time step exhibit good invariant-preserving property and superior stability over longtime integration. Moreover, with appropriate adaptive technique, the numerical efficiency in simulations is improved apparently. They are illustrated in the numerical experiments.
KeywordRunaway electrons Symplectic methods Adaptive time step
DOI10.1007/s11075-018-0636-6
Language英语
Funding ProjectNational Natural Science Foundation of China[11771436] ; National Natural Science Foundation of China[11261140328] ; National Natural Science Foundation of China[11305171] ; CAS Program for Interdisciplinary Collaboration Team ; Foundation for Innovative Research Groups of the NNSFC[11321061] ; ITER-China Program[2014GB124005] ; ITER-China Program[2015GB111003] ; JSPS-NRF-NSFC A3 Foresight Program in the field of Plasma Physics[NSFC-11261140328]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000478001200008
PublisherSPRINGER
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/35360
Collection计算数学与科学工程计算研究所
Corresponding AuthorSun, Yajuan
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, LSEC, ICMSEC, Beijing 100190, Peoples R China
2.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
3.Univ Sci & Technol, Sch Math & Phys, Beijing 100083, Peoples R China
4.Princeton Univ, Plasma Phys Lab, POB 451, Princeton, NJ 08543 USA
5.USTC, Dept Engn & Appl Phys, Hefei 230026, Anhui, Peoples R China
6.Chinese Acad Sci, Key Lab Geospace Environm, Hefei 230026, Anhui, Peoples R China
Recommended Citation
GB/T 7714
Shi, Yanyan,Sun, Yajuan,He, Yang,et al. Symplectic integrators with adaptive time step applied to runaway electron dynamics[J]. NUMERICAL ALGORITHMS,2019,81(4):1295-1309.
APA Shi, Yanyan,Sun, Yajuan,He, Yang,Qin, Hong,&Liu, Jian.(2019).Symplectic integrators with adaptive time step applied to runaway electron dynamics.NUMERICAL ALGORITHMS,81(4),1295-1309.
MLA Shi, Yanyan,et al."Symplectic integrators with adaptive time step applied to runaway electron dynamics".NUMERICAL ALGORITHMS 81.4(2019):1295-1309.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Shi, Yanyan]'s Articles
[Sun, Yajuan]'s Articles
[He, Yang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Shi, Yanyan]'s Articles
[Sun, Yajuan]'s Articles
[He, Yang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Shi, Yanyan]'s Articles
[Sun, Yajuan]'s Articles
[He, Yang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.